Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Continuous increasing functions of finite and transfinite ordinals


Author: Oswald Veblen
Journal: Trans. Amer. Math. Soc. 9 (1908), 280-292
MSC: Primary 03E10
DOI: https://doi.org/10.1090/S0002-9947-1908-1500814-9
MathSciNet review: 1500814
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03E10

Retrieve articles in all journals with MSC: 03E10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1908-1500814-9
Article copyright: © Copyright 1908 American Mathematical Society

American Mathematical Society